Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 1467356, 14 pages
https://doi.org/10.1155/2017/1467356
Research Article

A Smoothed Finite Element-Based Elasticity Model for Soft Bodies

1College of Computer Science and Technology, Beijing Normal University, Beijing 100875, China
2Engineering Research Center of Virtual Reality Applications, Ministry of Education of the People’s Republic of China, Beijing 100875, China

Correspondence should be addressed to Mingquan Zhou; nc.ude.unb@uohzqm

Received 8 December 2016; Revised 9 February 2017; Accepted 14 February 2017; Published 29 March 2017

Academic Editor: Giovanni Garcea

Copyright © 2017 Juan Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Zhang, Mingquan Zhou, Youliang Huang, et al., “A Smoothed Finite Element-Based Elasticity Model for Soft Bodies,” Mathematical Problems in Engineering, vol. 2017, Article ID 1467356, 14 pages, 2017. https://doi.org/10.1155/2017/1467356.